# SDR ZW0A0201404

- Difficulty date: January 20, 2002
- Submitted: February 1, 2002
- Operation: Air carrier
- Aircraft: N961TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53611
- Aircraft time: 8,252 hours, 4,097 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 58222
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ON OVERHEAD AT ROWS 28 & 29 ARE INOP. REPLACED BATTERY POWER SUPPLY AND OPS CHECK PER MM33-53-00. ---CLOSED---
